Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 36, NWS Milwaukee, WI

June 7, 2008Dane County, Iowa County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 7, 2008, 4:21 PM CDT for Dane County, Iowa County, Wisconsin. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2008, 4:21 PM CDT (21:21 UTC)
Expired
Jun 7, 2008, 5:01 PM CDT
In force
40 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Dane County, WI, Iowa County, WI

The radar

The Milwaukee radar (KMKX), 103 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 4:28 PM CDTFUNNEL CLOUDMazomanie, WIREPORTED NEAR MAZOMANIE.
Jun 7, 4:40 PM CDTTSTM WND GST 65Belleville, WIVERY LARGE TREE DOWNED. ARCING WIRES AND POWER LINES DOWN.
Jun 7, 4:43 PM CDTTSTM WND DMGOregon, WITREES WERE REPORTED DOWN SOUTH OF OREGON ON HIGHWAY 14. THIS WAS IN A SIMILAR AREA TO THE STOUGHTON REPORT...AND AGAIN...IT IS UNCERTAIN WHETHER OR NOT THIS WAS STRAIGHT LINE WIND DAMAGE OR A BRIEF TORNADO.
Jun 7, 4:57 PM CDTTSTM WND DMGBelleville, WITREES AND POWER LINES BLOWN DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 12:17 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2173 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 072121
SVRMKX
WIC025-049-072230-
/O.NEW.KMKX.SV.W.0036.080607T2121Z-080607T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
421 PM CDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  EASTERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 530 PM CDT

* AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM MINERAL POINT TO 18 MILES 
SOUTH OF BELLEVILLE MOVING NORTH AT 44 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DODGEVILLE...OREGON...MOUNT HOREB...VERONA...FITCHBURG...
  MCFARLAND...CROSS PLAINS...BLACK EARTH...MONONA...SHOREWOOD
  HILLS...MIDDLETON...MAZOMANIE AND MADISON CAPITOL SQUARE

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4317 9012 4316 9005 4318 9003 4320 8989
      4305 8914 4284 8936 4286 8937 4286 8983
      4282 8984 4282 9026
TIME...MOT...LOC 2121Z 200DEG 39KT 4284 9016 4265 8939

$$

CRAVEN
1 follow-up statement
000 
WWUS53 KMKX 072201
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
502 PM CDT SAT JUN 7 2008

WIC025-049-072212-
/O.CAN.KMKX.SV.W.0036.000000T0000Z-080607T2230Z/
IOWA WI-DANE WI-
502 PM CDT SAT JUN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DANE AND EASTERN IOWA
COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4317 9012 4316 9005 4318 9003 4320 8989
      4305 8914 4284 8936 4286 8937 4286 8983
      4282 8984 4282 9026
TIME...MOT...LOC 2202Z 200DEG 39KT 4326 8995 4307 8918

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:39 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 7, 2:39 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
239 PM CDT SAT JUN 7 2008

.DISCUSSION...FORECAST FOCUS ON VERY WET AND UNSETTLED PERIOD FOR
THE WEEKEND.

.SHORT TERM...TONIGHT THROUGH SUNDAY...VERY ACTIVE WEATHER PATTERN
AS MANY SEVERE WEATHER AND FLASH FLOODING PARAMETERS COMING
TOGETHER ACROSS SOUTHERN WISCONSIN. AFTER SEVERE EPISODE THIS
EVENING...ATTENTION TURNS TO FLASH FLOODING POTENTIAL TONIGHT INTO
SUNDAY. VERY JUICY AIRMASS WITH PRECIPITABLE WATER VALUES NOW
BETWEEN 1.75 AND 2 INCHES...WILL BE RESIDE OVER AREA ALONG WITH
MODERATE TO EXCELLENT PRECIPITATION EFFICIENCIES. BUT BIGGEST
CHANGE IS THE VERY CLOSE AGREEMENT OF PROGS THAT SETS UP A LONG
PERIOD THAT SEES THE NOSE OF THE LOW LEVEL JET POINT INTO THE CWA
THROUGH AT LEAST SUNDAY WITH A 40 TO 50 KNOT CORE. EXPECTING A
SERIES OF STORMS TO DEVELOP OVER EASTERN IOWA AND PROPAGATE INTO
SOUTHERN WISCONSIN ON THE NOSE OF THIS JET. CORFIDI VECTORS VERY
FAVORABLE TO INDICATE THAT EXTENSIVE BACK BUILDING OF STORMS WILL
LEAD TO TRAINING ECHOES OVER SOUTHERN WISCONSIN. HAVE ISSUED A
FLASH FLOOD WATCH IN ZONES WHICH HAVE SEEN DECENT RAINS DURING THE
PAST COUPLE OF DAYS WHERE FLASH FLOOD GUIDANCE IS LOW.

.LONG TERM...MONDAY THROUGH FRIDAY. PROGRESSIVE WEATHER PATTERN
CONTINUES AS UPPER FEATURES REFLECT LARGE HIGH OVER THE SOUTHERN
U.S. WHILE ACTIVE JET STREAM ESTABLISHED OVER THE NORTHERN TIER OF
STATES. THERE ARE HINTS OF BRIEF BREAKS IN PRECIPITATION PATTERN.
BUT CONFIDENCE REMAINS LOW AT THE MOMENT TO FORECAST A DRY PERIOD
OF ANY LENGTH. WILL JUST KEEP MODIFYING RAIN CHANCES FOR NOW. KEPT
TEMPERATURES ON WARM SIDE OF GUIDANCE AS PENETRATION OF COOL
AIR MASSES SHALLOW AT BEST.

&&

.AVIATION...MOIST UNSTABLE AIRMASS TO REMAIN IN PLACE OVER
SOUTHERN WISCONSIN. SEVERAL PERIODS OF THUNDERSTORMS...A FEW
SEVERE...WILL PUSH ACROSS REGION. OTHER THAN BRIEF IFR CONDITIONS
IN AND NEAR THUNDERSTORMS EXPECT VFR CONDITIONS THROUGH 12Z
SUNDAY. SOUTH SURFACE WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
KNOTS WILL DECREASE TO 10 TO 20 MPH AFTER MIDNIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     EVENING FOR WIZ056-062>072.

LM...NONE.
&&

SHORT/LONG TERM...17
AVIATION/MARINE...20
Hazardous weather outlook, Jun 7, 3:40 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 PM CDT SAT JUN 7 2008

WIZ046-047-051-052-056>060-062>072-081215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
340 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND TONIGHT OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL...DAMAGING
WIND AND TORNADOES ARE POSSIBLE. IN ADDITION...HEAVY RAINFALL IS
EXPECTED AND THIS COULD LEAD TO FLASH FLOODING AND RISING WATER
LEVELS IN THE LARGER RIVER ACROSS OUR AREA.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING.

A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT MAINLY SOUTH OF A LINE
FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE. THUNDERSTORMS WITH
LOCALLY HEAVY RAIN MAY LEAD TO FLASH FLOODING OF RIVERS...STREAMS
AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FLASH FLOOD WATCH WILL BE IN EFFECT SUNDAY MAINLY SOUTH OF A LINE
FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY
THROUGH SUNDAY NIGHT.  LOCALLY HEAVY RAINFALL IS STILL POSSIBLE.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE WEEKEND.

LMZ643>646-081215-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
THROUGH TONIGHT. LARGE HAIL...DAMAGING WIND AND WATERSPOUTS ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY
THROUGH SUNDAY NIGHT.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY

TZ

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 7, 3:55 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
355 PM CDT SAT JUN 7 2008

WIZ046-047-051-052-056>060-062>072-072315-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
355 PM CDT SAT JUN 7 2008

...TORNADO WATCH 478 IN EFFECT UNTIL 8 PM CDT...

AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS A
SEVERAL CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS MAINLY NORTH OF
INTERSTATE 94. THESE STORMS HAVE THE POTENTIAL TO PRODUCE SEVERAL
TORNADOES...AS WELL AS TENNIS BALL SIZE HAIL AND WIDESPREAD WIND
DAMAGE GUSTS TO 100 MPH. THE STORMS ARE MOVING NORTHEAST AROUND 40
MPH.

PERSONS IN SHEBOYGAN...WASHINGTON AND OZAUKEE COUNTIES AND BOATERS
ON LAKE MICHIGAN NEED TO PREPARE FOR THESE APPROACHING STORMS.

SOUTH OF INTERSTATE 94 SCATTERED STRONG TO SEVERE THUNDERSTORMS
CONTINUE TO INCREASE IN SIZE AND AREAL COVERAGE. STORMS WILL BEGIN
TO AFFECT THE MILWAUKEE...RACINE AND KENOSHA AREAS BETWEEN 445 AND
530 PM CDT. THE STORMS ARE MOVING NORTHEAST AROUND 40 MPH.

THE ATMOSPHERIC CONDITIONS ARE EXTREMELY FAVORABLE FOR SEVERE
THUNDERSTORM DEVELOPMENT. INSTABILITY...LIFT...AND SHEAR PROFILES
ARE CONTINUE TO STRENGTHEN ACROSS SOUTHERN WISCONSIN...NORTHERN
ILLINOIS...AND EASTERN IOWA.

ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO RAPIDLY
PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. STRONG
TORNADOES ARE ALSO POSSIBLE ACROSS ALL OF SOUTHERN WISCONSIN.

THIS IS A VERY DANGEROUS AND POTENTIALLY LIFE THREATENING
SITUATION. ALL PERSONS ACROSS SOUTHERN WISCONSIN NEED TO BE
PREPARED FOR SEVERE THUNDERSTORMS. BE READY TO TAKE QUICK
ACTION WHEN A WARNING IS ISSUED.

TZ
Local storm report, Jun 7, 3:59 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
359 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TORNADO          FORT ATKINSON           42.93N 88.84W
06/07/2008                   JEFFERSON          WI   LAW ENFORCEMENT

            SEVERAL REPORTS OF FUNNEL CLOUDS FROM AROUND THE AREA.
            MOST RECENTLY A REPORT OF A POSSIBLE TORNADO TOUCHDOWN ON
            JANESVILLE AVENUE IN FORT ATKINSON.

&&

LAMERS
Local storm report, Jun 7, 4:01 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND GST     WATERTOWN               43.19N 88.72W
06/07/2008  E45 MPH          JEFFERSON          WI   TRAINED SPOTTER

            ALSO PEA SIZED HAIL.

&&

LAMERS
Local storm report, Jun 7, 4:04 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
404 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     FUNNEL CLOUD     2 NE JOHNSON CREEK      43.10N 88.75W
06/07/2008                   JEFFERSON          WI   TRAINED SPOTTER

            REPORTED AT EXIT 267 IN JOHNSON CREEK...LOOKING
            NORTHEAST.

&&

LAMERS
Local storm report, Jun 7, 4:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             1 N WATERLOO            43.20N 88.99W
06/07/2008  E1.00 INCH       JEFFERSON          WI   LAW ENFORCEMENT

&&

LAMERS
Local storm report, Jun 7, 4:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             HELENVILLE              43.01N 88.70W
06/07/2008  E0.88 INCH       JEFFERSON          WI   NWS EMPLOYEE

&&

LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 12:46 PM CDTFlash Flood WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more39 hr
Jun 7, 1:05 PM CDTTornado WarningMKXSauk40 min
Jun 7, 1:23 PM CDTTornado WarningMKXColumbia, Marquette67 min
Jun 7, 1:33 PM CDTFlash Flood WarningMKXColumbia, Marquette, Sauk4 hr
Jun 7, 1:45 PM CDTTornado WarningMKXColumbia, Green Lake, Marquette, Sauk60 min
Jun 7, 1:58 PM CDTFlash Flood WarningMKXGreen Lake4 hr
Jun 7, 2:30 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac4 hr
Jun 7, 2:37 PM CDTTornado WarningMKXColumbia, Dodge, Green Lake53 min
Jun 7, 2:45 PM CDTTornado WarningMKXColumbia, Iowa, Sauk60 min
Jun 7, 2:48 PM CDTTornado WarningMKXDane, Iowa57 min
Jun 7, 2:59 PM CDTSpecial Marine WarningMKX2 hr
Jun 7, 3:10 PM CDTTornado WarningMKXDane, Green, Jefferson, Rock65 min
Jun 7, 3:13 PM CDTFlash Flood WarningMKXDodge, Fond du Lac, Ozaukee, Sheboygan, Washington6 hr
Jun 7, 3:25 PM CDTTornado WarningMKXDodge, Washington65 min
Jun 7, 3:29 PM CDTFlash Flood WarningMKXDane, Jefferson4 hr
Jun 7, 3:37 PM CDTTornado WarningMKXColumbia, Dane, Sauk53 min
Jun 7, 3:53 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette52 min
Jun 7, 4:00 PM CDTFlash Flood WarningMKXMilwaukee, Waukesha4 hr
Jun 7, 4:05 PM CDTTornado WarningMKXDane, Jefferson, Rock, Walworth, Waukesha55 min
Jun 7, 4:27 PM CDTSevere Thunderstorm WarningMKXOzaukee48 min
Jun 7, 4:30 PM CDTTornado WarningMKXColumbia, Dane41 min
Jun 7, 4:36 PM CDTSevere Thunderstorm WarningMKXWashington39 min
Jun 7, 4:43 PM CDTSpecial Marine WarningMKX2 hr
Jun 7, 4:43 PM CDTTornado WarningMKXMilwaukee62 min
Jun 7, 4:58 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson, Racine, Walworth and 1 more47 min
Jun 7, 5:27 PM CDTFlash Flood WarningMKXJefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha3 hr
Jun 7, 5:28 PM CDTFlash Flood WarningMKXColumbia, Sauk9 hr
Jun 7, 5:35 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine40 min
Jun 7, 6:16 PM CDTTornado WarningMKXSauk59 min
Jun 7, 6:44 PM CDTRiver Flood WarningMKXMilwaukee21 hr
Jun 7, 6:45 PM CDTRiver Flood WarningMKXMilwaukee62 hr
Jun 7, 6:52 PM CDTRiver Flood WarningMKXMilwaukee27 hr
Jun 7, 6:54 PM CDTRiver Flood WarningMKXMilwaukee67 hr
Jun 7, 6:54 PM CDTRiver Flood WarningMKXRacine5 days
Jun 7, 6:57 PM CDTFlash Flood WarningMKXGreen Lake, Marquette6 hr
Jun 7, 6:57 PM CDTRiver Flood WarningMKXWaukesha10 days
Jun 7, 6:57 PM CDTRiver Flood WarningMKXRacine14 days

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.